# SDR CALA0800916

- Difficulty date: September 23, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 35,074 hours, 5,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO M/D SEAT TRACK CRACKED AT BS 412 LBL 20.  FWD CARGO M/D SEAT TRACK BS 412 LBL 20 REPAIRED PER ECRA 5320-01905.
